# SDR SWAA2012073006289

- Difficulty date: July 23, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 76,116 hours, 63,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 008
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN CRACKED AT UPPER HINGE CUTOUT AT AFT UPPER CORNER.  REMOVED AND REPLACED DOOR IAW AMM.
